Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Pupmum25

Clindamycin and POTS?

Recommended Posts

Anyone have aggravated (or improved) POTS symptoms while taking Clindamycin? Was prescribed the cream for BV and just started my first dose this evening. Overall, no terrible reactions as of now compared to what I’ve experienced with other medications; I’m hypersensitive to many medications since my diagnosis. So far, I have a heaviness in my chest/heartburn/acid reflux-type symptoms and some mild cramping. Just wondering how others have responded to it. Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...